# SDR MASA2022070900185

- Difficulty date: July 10, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 15,170 hours, 8,825 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: Dirty
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN ODOR/SMELL OBSVD IN FLT DECK
NO SMOKE/BURN SMELL FROM ACFT. BURN SMELL AND ODORS WERE FROM RAMP EQUIPTMENT,
